# SDR DALA2023022301374

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3122, CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER ATTACHMENT IN TERNAL AREA LH SIDE IN INBOARD VERTICAL FLANGE FROM UPPER TENSION BOLT TO UPPER RADIUS, CRACK LENGTH IS 0.180 INCH APPROX, IN COCKPIT. CORRECTIVE ACTION: COMPLIED WITH ER/A 604445-14AD REV. ORIGINAL, APPROVED DATE 01FEB23. (LP 2640490)
